# SDR NM1Y2019111300001

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Make and model: Boeing 777340ER
- Aircraft serial: 900333
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 350005781
- Part serial: LA151202
- Condition: Damaged
- Location: Hpc
- Part time: 14,151 hours, 6,094 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE HPC MODULE SHOP VISIT AT SAFRAN AIRCRAFT ENGINE HPC SPOOL 2-6 WAS SENT TO OUR REPAIR STATION FOR INSPECTION AND OVERHAUL. 
THE FPI INSPECTION REVEALED UNUSUAL CIRCUMFERENTIAL LINEAR INDICATION IN THE STAGE 6 HOOK FILLET. 
THIS SPOOL 2-6 (P/N 350-005-781-0) CUMULATED 6094 CYCLES SINCE NEW.
NO CRACK HAS EVER BEEN IDENTIFIED AT THIS AREA SINCE THE ORIGIN OF THE SPOOL 2-6 CONFIGURATION (P/N 350-005-781-0)
BASED ON UNUSUAL FINDING ON LLP PART SPOOL 2-6 WAS SENT TO SAFRAN AE LAB FOR COMPLETE INVESTIGATION IN ORDER TO IDENTIFY THE NATURE OF THE INDICATION AND IDENTIFY THE ROOT CAUSE OF THIS OCCURRENCE.
